Show simple item record

dc.contributor.authorTian, Yu ( )
dc.contributor.authorGe, Weigao ( )
dc.date.accessioned2021-07-20T20:58:11Z
dc.date.available2021-07-20T20:58:11Z
dc.date.issued2006-10-19
dc.identifier.citationTian, Y., & Ge, W. (2006). Periodic solutions for second-order Hamiltonian systems with the p-Laplacian. Electronic Journal of Differential Equations, 2006(134), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14007
dc.description.abstractIn this paper, we investigate the periodic solutions of Hamiltonian system with the p-Laplacian. By using Mountain Pass Theorem the existence of at least one periodic solution is obtained, Furthermore, under suitable assumptions, we obtain the existence of infinitely many solutions via Z2-symmetric version of the Mountain Pass Theorem.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHamiltonian systemen_US
dc.subjectp-Laplacianen_US
dc.subjectMountain Pass Theoremen_US
dc.subjectPeriodic solutionen_US
dc.titlePeriodic solutions for second-order Hamiltonian systems with the p-Laplacianen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record